# SDR AALA202206019211

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 61,132 hours, 25,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD ENTRY DOOR FORWARD GIRT BAR CLIP LOOSE. ADJUSTED GIRT BAR CLIP.
